# SDR AALA202108208929

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 36,487 hours, 14,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367150100000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 251TF FORWARD GALLEY AREA. REPLACED FLOOR PANEL 251TF IN FORWARD GALLEY AREA WITH NEW REPLACEMENT MATERIAL PER A321 SRM 51-02-00-300-011 AND IRM 9701 REVISION L.
